# SDR ASAA2016080317603

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,446 hours, 11,280 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensing Element
- Part number: 1016755
- Condition: Faulty
- Location: L1 Window
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 WINDOW OVERHEAT LIGHT ILLUMINATED ON APPROACH.  DID NOT RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK IAW FIM 30-41, TASK 801.  FOUND WHCU RT FORWARD WINDOW SENSOR FAULT.  SWITCHED ALT SENSOR IAW FIM 30-41, TASK 812.
